Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 3, Part B (2015)

Observations on the Quintic Equation with five unknowns x4-y4=37(z2-w2)p3

Author(s)
M. A. Gopalan, S. Vidhyalakshmi, D. Maheswari
Abstract
The quintic Diophantine equation with five unknowns x4-y4=37(z2-w2)p3 is analysed for its infinitely many non-zero distinct integral solutions. A few interesting properties among the values of x,y,z,w,p and special numbers namely, polygonal, pyramidal, Centered pyramidal, Star, Stella octangular, and Jacobsthal numbers are presented.
Pages: 78-81  |  685 Views  7 Downloads
How to cite this article:
M. A. Gopalan, S. Vidhyalakshmi, D. Maheswari. Observations on the Quintic Equation with five unknowns x4-y4=37(z2-w2)p3. International Journal of Applied Research. 2015; 1(3): 78-81.
Call for book chapter
International Journal of Applied Research